Tags

Type your tag names separated by a space and hit enter

Malassezia folliculitis presented as acneiform eruption after cetuximab administration.
J Drugs Dermatol. 2009 Mar; 8(3):274-5.JD

Abstract

Cetuximab, a new recombinant monoclonal antibody that inhibits the epidermal growth factor receptor (EGFR), is frequently associated with cutaneous reaction. A 85-year-old male with a diagnosis of adenocarcinoma of the right parotid gland referred to our department for persistent acneiform eruption on the face and trunk induced after cetuximab administration. Despite cetuximab discontinuation and administration of antibiotics as well as topical steroids, the skin lesions were persisted for several months. Interestingly, the pustules and the acneiform eruption showed significant improvement after a course of oral itraconazole. The latter was given when the microscopic examination of the pus obtained from the lesions revealed the presence of Malassezia folliculitis.

Authors+Show Affiliations

Department of Internal Medicine, General Hospital of Sitia, Greece. cholongitas@yahoo.grNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

19271376

Citation

Cholongitas, Evangelos, et al. "Malassezia Folliculitis Presented as Acneiform Eruption After Cetuximab Administration." Journal of Drugs in Dermatology : JDD, vol. 8, no. 3, 2009, pp. 274-5.
Cholongitas E, Pipili C, Ioannidou D. Malassezia folliculitis presented as acneiform eruption after cetuximab administration. J Drugs Dermatol. 2009;8(3):274-5.
Cholongitas, E., Pipili, C., & Ioannidou, D. (2009). Malassezia folliculitis presented as acneiform eruption after cetuximab administration. Journal of Drugs in Dermatology : JDD, 8(3), 274-5.
Cholongitas E, Pipili C, Ioannidou D. Malassezia Folliculitis Presented as Acneiform Eruption After Cetuximab Administration. J Drugs Dermatol. 2009;8(3):274-5. PubMed PMID: 19271376.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Malassezia folliculitis presented as acneiform eruption after cetuximab administration. AU - Cholongitas,Evangelos, AU - Pipili,Chrysoula, AU - Ioannidou,Despina, PY - 2009/3/11/entrez PY - 2009/3/11/pubmed PY - 2009/4/1/medline SP - 274 EP - 5 JF - Journal of drugs in dermatology : JDD JO - J Drugs Dermatol VL - 8 IS - 3 N2 - Cetuximab, a new recombinant monoclonal antibody that inhibits the epidermal growth factor receptor (EGFR), is frequently associated with cutaneous reaction. A 85-year-old male with a diagnosis of adenocarcinoma of the right parotid gland referred to our department for persistent acneiform eruption on the face and trunk induced after cetuximab administration. Despite cetuximab discontinuation and administration of antibiotics as well as topical steroids, the skin lesions were persisted for several months. Interestingly, the pustules and the acneiform eruption showed significant improvement after a course of oral itraconazole. The latter was given when the microscopic examination of the pus obtained from the lesions revealed the presence of Malassezia folliculitis. SN - 1545-9616 UR - https://www.unboundmedicine.com/medline/citation/19271376/Malassezia_folliculitis_presented_as_acneiform_eruption_after_cetuximab_administration_ DB - PRIME DP - Unbound Medicine ER -